MathSciNet Relay Station
MathSciNet bibliographic data
MR2288067 (2008j:60235) 60K35 (60K37)
Merkl, Franz; Rolles, Silke W. W. A random environment for linearly edge-reinforced random walks on infinite graphs. Probab. Theory Related Fields 138 (2007), no. 1-2, 157–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement